# SDR EPUA20120320003

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N6590Y
- Make and model: Reims F406
- Aircraft serial: F4060052
- Aircraft time: 15,556 hours, 28,676 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LEFT BREAK,  RT & LT MAIN BRAKE CALIPER, LEAK AND OPS CHECKED GOOD.
